Last year I got rash under my leg above my right knee. It is bumpy, dry and very itchy. It starts off under right leg, then to stomach, then under left leg, to under arm and finally nose (not severe). That first time it went on for many months then went away. A few weeks ago it started all over again in the same order but each duration is less time than the first. I have to take burning hot showers to relieve the itching. Anyone ever hear of this?
This could be dermatitis, eczema, skin hypersensitivity, sweat rash or due to tight clothing etc.
You could take some oral antihistamine or antiallergic medications like loratadine or cetrizine and see if it helps with your symptoms. Apply calamine lotion at the site of the lesions to help soothe the symptoms.
Have you had allergic reactions in the past? Are you allergic to any specific substances?
You would still need to consult your doctor about the associated symptoms you are having and to find out the cause of your symptoms and whether you need other medications.
Let us know about how you are doing and post us about what your doctor advises.
I have a daughter that had recently come down with this. It started on her feet and moved up her body. I applied aleo vero and it seemed ok. now it is all over her body, and my 15 yr. year old came home today with the same condition. What am I dealing with????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.